# SDR MALA975673

- Difficulty date: September 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 340B406
- System (JASC): 7603 · Power Lever
- Part: Idle Stop Light
- Condition: Illuminates
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3410 - AFTER GEAR RETRACTION AFTER TAKEOFF, THE FLIGHT IDLE STOP LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO DTW.  CURRENTLY, A DEFERRED ITEM.  (X)
